# SDR 2005UALA00928

- Difficulty date: September 1, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 22,958 hours, 8,697 cycles
- Engine: Iae V2522A5
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Failed
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RETURN TO FIELD DUE TO AN EXTRACT FAN FAULT.  ECAM EXTRACT FAN FAULT DISPLAYED AFTER TAKEOFF.  REPLACED BLOWER FAN AND AVIONICS FILTER.  OPS. TEST PER 21-26-00.  OPS CHECKS GOOD.
